Eigenvalue completions by affine varieties

Joachim Rosenthal, Xiaochang Wang

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


In this paper we provide new necessary and sufficient conditions for a general class of eigenvalue completion problems.

Original languageEnglish
Pages (from-to)643-646
Number of pages4
JournalProceedings of the American Mathematical Society
Issue number3
StatePublished - 2000

Fingerprint Dive into the research topics of 'Eigenvalue completions by affine varieties'. Together they form a unique fingerprint.

Cite this